# SDR GLBA20060759

- Difficulty date: March 2, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 19,274 hours, 20,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 5533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE AT FS 5533.0 AFT 1.4" AND STRINGER 8L BELOW .7". (DAMAGE .75 WIDE X 1.25" LONG)REMOVED DAMAGED AREA FS 5536.5 TO FS 5543.95, 19.0 MM BELOW STRINGER 8L TO 95.0 MM BELOW STRINGER 8L IN AN AREA 73.17 MM LONG X 76.25 MM WIDE X 2.03 THICK. FABRICATED REPAIR DOUBLER USING 2024-T3 IAW SRM 53-00-01
